MAUDE Adverse Event Report: BECTON DICKINSON DE MEXICO BD SYRINGE 10ML LL W/NDL 21GX1IN; PISTON SYRINGE

BECTON DICKINSON DE MEXICO BD SYRINGE 10ML LL W/NDL 21GX1IN; PISTON SYRINGE
Catalog Number 30964220
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
Material #30964220.Lot #unknown.It was reported that the bd syringe 10ml ll w/ndl 21gx1in had leakage past the stopper.The following information was provided by the initial reporter: verbatim: rcc received a complaint via email.Please note the attached complaint involves a device associated with an adverse event that is not manufactured by (b)(6).(b)(6) was notified via email that the 10ml syringes were leaking around the rubber stopper when drawing up medications.Patients using heparin pumps experienced blood-filled syringes leaking from the rubber stopper.This report reflects information received by fda in the form of a notification per 803.22 (b)(2) model #: 15-6422-0.
 
Additional Manufacturer Narrative
Since no samples displaying the condition reported are available for examination, we were unable to fully confirm this incident.No root cause can be determined as no samples were received.The lot number is unknown, therefore device history record review (dhr) or quality notification review (qn) could not be performed.Examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.E.1.Address was not located and il was used.

Brand Name
BD SYRINGE 10ML LL W/NDL 21GX1IN
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer (Section G)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21421771
Report Number9614033-2025-00007
Device Sequence Number20743614
Product Code FMF
UDI-Device Identifier00382903096428
UDI-Public(01)00382903096428(10)00382903096428
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number30964220
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2025
Initial Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown